# SDR GLBA2013022800188

- Difficulty date: February 19, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N220GL
- Make and model: Beech 1900D
- Aircraft serial: UE220
- Aircraft time: 34,289 hours, 41,630 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plenum
- Part number: 12991004319
- Part serial: CYSGT
- Condition: Debonded
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD PLENUM PANEL DEBONDED APPROX 5" FROM THE TOP OF PANEL TO APPROX 15" DOWN, THE FULL WIDTH OF THE HONEYCOMB. REPAIRED IAW WITH A FIELD REPAIR.
